# SDR 2009FA0000434

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: General aviation
- Aircraft: N446ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10220
- Aircraft time: 2,526 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105362
- Condition: Frayed
- Location: Zone 600
- Part time: 2,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AILERON CABLE WAS WORN BADLY AT WS 71.125 AND 100.50 . THERE WERE MANY STRANDS WORN AND SEVERAL BROKEN STRANDS.
